| Model Number |
24950KLQ |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/12/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the remote monitor had been leaking a greasy fluid for a week.The patient was advised about monitor replacement.The remote monitor was expected to be replaced.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product analysis: model: 24950k, serial/lot#: (b)(4): the remote monitor was returned and analysis revealed foreign material in remote monitor; the remote monitor was stuck on the manufacturer's logo during boot up and had defective lcd (liquid crystal display) module.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The monitor was replaced and returned.